MAUDE Adverse Event Report: MPRI LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR

MPRI LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR
Model Number 5867-3M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erythema (1840); Unspecified Infection (1930)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infection occurred due to the patient picking open the pocket of an implantable device, specifically the azure xt dr.The patient exhibited symptoms of redness and wound dehiscence.As a result, an explantation and replacement of the azure xt dr and all associated leads were performed.The adaptor was also explanted due to the infection.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, 5076-52 lead implanted on (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LEAD END CAP KIT
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20840977
Report Number2649622-2024-32636
Device Sequence Number8039361
Product Code DTD
UDI-Device Identifier00763000059460
UDI-Public00763000059460
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K911048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5867-3M
Device Catalogue Number5867-3M
Device Lot NumberVA2WTL3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506758 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexMale